# SDR FDEA201006252171

- Difficulty date: June 25, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA321221
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL IS PUNCTURED AT STA 1521; 15 INCHES RT OF C/L.  FABRICATED NEW MAIN CARGO COMPARTMENT FLOOR PANEL STA.1521, 15" RH OF C/L IAW   SRZ25-005 REV.H. INSTALLED NEW FLOORBOARD IAW MM 53-21-08-2.   APPLIED HOT MELT IAW MM 53-21-08-2 P.4 PAR.5. APPLIED PLACARD ON FLOORBOARD IAW DWG 81608 REV.E SH4.
